answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2006-07-10 18:35:25
2006-07-10 18:35:25

It could be a heat rash or possibly a food allergy.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions



It could be an allergic reaction, irritation, or even an std. Don´t itch it, and make an appointment with your gynocologist right away. She can tell you what it is, and if it is an allergic reaction she can give you something for it. But she needs to see it before it goes away in order to tell you what it is.


I don’t know but it might be an infection or something he’sAllergic to something


Infection or an allergic reaction I would guess.


yes you can be allergic to mosqutio bites or sensitive to mosquito bites and if it is itching and swelling around the bite area it might be that you are allergic or you may havent had that reaction to the mosquito bites yet.


A red rash around your mouth could be rosacea, hormonal changes, an allergic reaction or a reaction to constant lip licking. Apply vaseline at night and check with your dermatologist if it persists.


too much snogging or an allergic reaction to smoking is probably it. i suggest you see your doctor...


i also get what i think may be an allergic reaction from OJ too, everytime i drink it, like the next day my skin is breaking out around my mouth and sometimes my neck, but when i stop for about a wekk or so of no Orange juice, everythng is normal again


It could be ear mites that are bothering the cat or allergic reaction to the flea collar.


Hive is a form of allergic reaction, period. What this mean is that anything you are allergic to can be result in hives. So, if you just happened be allergic the the swine flu or any of the ingredients within it, then the hives you have may be the result of the vaccine. It can also be something you're exposed to at around the same time as when you got the vaccine, like new food, soap, detergents, deodorants, ect.


Blisters around the incision may be due to pressure or allergic reaction to the dressings. It can also result from wound infection and should not be a cause for concern


If you start to sneeze around cats or if your eyes start to itch, turn red, or swell up you are allergic to cats. But you could be allergic to something that the cat is around- so check with a doctor if you get those symptoms.


I believe the term is "What goes around comes around" and this is the basic principle of karma. Karma is a action reaction property. It means if you do something bad that something bad will happen to you and if you do something good then something good will happen to you.


There are many women (I believe around 12% or so) who are allergic to semen to varying degrees. Women who experience an allergic reaction often feel stinging that begins shortly after the male ejaculates which may last around 20 minutes, give or take.


if you are pregnet you can but allergic no so if you know someone that is allergic tell them to stay away!!


You mean those skin tests? If you do, then a negative reaction is when there are no signs of any inflammation or redness around the injection site.


Cats as a whole are not allergic to lilies, but it is possible that an individual cat might be. Cats should never be allowed to eat lilies or other house and garden flowers under any circumstances, but a cat that shows signs of itching or another allergic reaction around lilies may have an environmental allergies to them.


no there not, it is easily spread around you own body when the allergy is not being combatted through hydrocortisone cream and antihistamines but not to other people


Yes, they can. If they do you show signs of irritation around the area he got bitten, or is acting strange, best to get him checked up on by a vet!


No because then why would they come outside, that is why butterflies are not allergic to flowers as there are flowers in every house and all around the world. If they were allergic then we would have not have any butterflies around.


If you are allergic to cats, I advise you not to touch or be around them. also don't kiss them.


It could be an allergic reaction to something. You should go see a doctor as soon as possible. Try to figure out if you ate, drank or were around anything new. New makeup, new coffee brand, anything.


It depends what the allergy was to penicillin. Overall, there is around a 7-10% chance of cross-sensitivity (meaning you may be allergic to Keflex if allergic to penicillins). If you developed a rash/hives from penicillin, the doctor MAY prescribe Keflex if the Dr. believes Keflex is the best antibiotic choice for you. If you had an anaphylaxic reaction (meaning you had a life threatening reaction to penicillins), the doctor should NOT prescribe keflex. He or she should prescribe something else. Make sure you let your Dr. and pharmacist know all allergies you have to prevent any problems in the future.


The most common allergic reaction to Vicodin (one brand name of Hydrocodone) is a red rash or a rash with hives (raised bumps in the rash). Another is itching around the nose or legs or slight nausea approximate 15 to 20 minutes after taking the pill. The main side effect is decrease in respiratory function.


it might be an allergic reaction, or maybe insect bite, i dont think you need to be worried, but i think you should see a doctor, and if your throat starts swelling i suggest you go to the hospital asap, as may be and serve allergic reaction to food. ex. nuts, dairy.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.